Boundedness of fractional integral operators on Morrey spaces and Sobolev embeddings for generalized Riesz potentials

Access this Article

Search this Article

Author(s)

Abstract

Our aim in this paper is to deal with boundedness of fractional integral operators on Morrey spaces <i>L</i><sup>(1,φ)</sup>(<i>G</i>) and the Sobolev embeddings for generalized Riesz potentials. Target spaces are Orlicz-Morrey, Orlicz-Campanato, and generalized Hölder spaces.

Journal

  • Journal of the Mathematical Society of Japan

    Journal of the Mathematical Society of Japan 62(3), 707-744, 2010-07-01

    The Mathematical Society of Japan

References:  26

Cited by:  1

Codes

  • NII Article ID (NAID)
    10027870763
  • NII NACSIS-CAT ID (NCID)
    AA0070177X
  • Text Lang
    ENG
  • Article Type
    Journal Article
  • ISSN
    00255645
  • NDL Article ID
    10764038
  • NDL Source Classification
    ZM31(科学技術--数学)
  • NDL Call No.
    Z53-A209
  • Data Source
    CJP  CJPref  NDL  J-STAGE 
Page Top